



# NURHI 2 MIDTERM LEARNING EVALUATION DISSEMINATION MEETING

### **FEBRUARY 28<sup>TH</sup>, 2020**

# AT: TRANSCORP HILTON ABUJA 8:45 to 12:15

#### **OBJECTIVES**

- 1. Share findings from the NURHI 2 Midterm Learning Evaluation and NURHI 1 Sustainability Study.
- 2. Obtain stakeholder input to inform the final products of the evaluation
- 3. **Promote lesson learning** on family planning (FP) program implementation.
- 4. Reflect on findings and their implications for future FP programming in Nigeria.

### **ATTENDEES**

Abt Associates Inc.

Albright Stonebridge Group (ASG)

Association for the Advancement of Family Planning Association for Reproductive and Family Health

The Bill & Melinda Gates Foundation (BMGF)

Breakthrough Action
Breakthrough Research

Center for Communication and Social Impact (CCSI)

Chemonics, GHSC-PSM

Clinton Health Access Initiative (CHAI)

**Development Communications Network (DEVCOMS)** 

**DKT International/ DMPA-SC** 

dRPC/PACFaH@Scale

Edo State Ministry of Health Evidence 4 Action (E4A) FP CAPE/ UNC-CH

Federal Ministry of Health

Federal Ministry of Health/Saving One Million Lives

Federal Radio Corporation of Nigeria

**FHI360** 

Health Strategy and Delivery Foundation (HSDF)
Health Reform Foundation of Nigeria/ PACFaH@Scale

Jhpiego Nigeria

John Snow Inc./ DMPA-SC Kaduna State Ministry of Health

Kaduna State Primary Health Care Board

Kwara State Ministry of Health Lagos State Ministry of Health

Lagos State Primary Health Care Board

Marie Stopes Nigeria

McArthur Foundation Nigeria

MSD for Mothers

M-Space/ Technical Support Unit (TSU) 2.0

National Orientation Agency National Population Commission

National Primary Health Care Development Agency

Nigeria Health Watch

Nigerian Urban Reproductive Health Initiative 2 (NURHI 2)

Office of the Governor of Lagos State

Oyo State Primary Health Care Board

Palladium Group/HP+ Palladium Group/IHP

Palladium Group/ Lafiya Project Pathfinder International Nigeria

Pharmaceutical Society of Nigeria/ PACFaH@Scale

Planned Parenthood Federation of Nigeria

PMA2020

Population Council Nigeria

Post-Pregnancy Family Planning in Lagos

PSI Nigeria

Society for Family Health

Society for Family Health/ Adolescent 360 Society for Family Health/ IntegratE Project

The Challenge Initiative (TCI)

Track20/ Avenir Health

UNFPA Nigeria USAID Nigeria USAID/ Shops Plus

World Bank

World Health Organization

### **SESSION 1: Welcome and Meeting Introduction** (9:00 – 9:25)

#### 8:45 - 9:00 15 minutes

#### **Arrival of participants**

• Participants arrive and register

# **9:00 – 9:20** 20 minutes

#### **Meeting introduction**

FP CAPE, NURHI 2, BMGF, F/SMOH (Dr. Emmanuel Adegbe to facilitate)

- Welcome participants and presentation of meeting agenda and objectives, *Dr. Emmanuel Adegbe* and *Dr. Siân Curtis (FP CAPE)*
- Brief remark, Dr. Mojisola Odeku (NURHI 2)
- Brief remark, Dr. Paulin Basinga (BMGF)
- Brief remark, Hon. Dr. E. Osagie Ehanire (Federal Ministry of Health)

# **SESSION 2: Presentation of NURHI 2 Midterm Learning Evaluation Results** (9:25 – 10:15)

#### 9:25 - 10:15 50 minutes

# **NURHI 2 Midterm Learning Evaluation results**

Dr. Emmanuel Adegbe (FP CAPE)

 Presentation on NURHI 2 Mid-term Learning Evaluation results (Q1 & Q2 of the evaluation)

#### **10:15 – 10:30** 15 minutes

#### Coffee break

# **SESSION 3: Sustainability in FP Programming** (10:30 – 11:50)

# **10:30 – 11:10** 40 minutes

# Sustainability of NURHI program activities

- Presentation on sustainability findings for NURHI 2 (Q3 of the evaluation) Prof. Adesegun Fatusi, NURHI 2 Midterm Learning Evaluation Advisory Group Member
- Presentation of NURHI 1 Sustainability Study results *Dr. Siân Curtis (FP CAPE)*

#### 11:10 – 11:55 45 minutes

# Joint discussion: Lessons learned on sustainability in FP programming

Participants, NURHI 2, FP CAPE, BMGF, F/SMOH, Participants

Participant discussions

# **SESSION 4: Wrap-Up** (11:50 – 13:30)

# **11:55 – 12:15** 20 minutes

Final remarks

NURHI 2, F/SMOH, FP CAPE (Dr. Emmanuel Adegbe to facilitate)

- Final remark, Dr. Siân Curtis (FP CAPE)
- Final remark, Dr. Mojisola Odeku (NURHI 2)
- Final remark, F/SMOH

# **12:15 – 13:30** 75 minutes

### Lunch break and Adjourn meeting